brain-icon
Side Effect of medicines
Hello doctor, My wife was suffering from Migrane symptoms since last few days. In last three months she has suffered intense headache thrice at a rough interval of one month. Sometimes pain is only on one side of the head while sometimes its on both sides. Besides, she also feels like vomiting during pain but rarely vomits. We suspected this to be Migrane because of severe intensity of pain and is not alleviated by Disprin etc. We consulted doctor from St. Stephen hospital and he also suspected Migrane and suggested three tablets - Ciplar la 40 ( one tab a day) , Naxdom 500 ( one tab a day), Esopen 40 ( One tab a day) But since she has started this medication for last two three days she is suffering from constipation and swelling around eyes and face. Can this be side effect of these medicines prescribed above ? Also I want to mention that she is already a patient of Thyroid and taking one tablet Thyronorm 50 mg daily since last 2 years. Please suggest the way forward.
111 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Constipation and eye swelling may b due to thyroid problem get ur thyroid profile checked again.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.